MathSciNet Relay Station
MathSciNet bibliographic data
MR882114 (88e:47050) 47B35 (47A55)
Davidson, Kenneth R. The distance to the analytic Toeplitz operators. Illinois J. Math. 31 (1987), no. 2, 265–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement